# SDR DL757970558

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Mask
- Condition: Failed
- Location: Lt Cockpit
- Component: MC1025104
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK HEAD STRAP WILL NOT INFLATE.  FAILED ON    TEST.
